# SDR REXA2019020160109

- Difficulty date: January 16, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 0502024T3
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK  CENTER SUPPORT BRACKET IS BENT
REPALCED DOOR TRACK SUPPORT IAW CRJ-200-SRM-51-42-06. AAR SM 51
